# SDR 4DPA2024021600001

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N926JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 44,791 hours, 35,002 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bolt
- Part number: UNKNOWN
- Condition: Loose
- Location: Mlg Door Hinge
- Stage of operation: CL
- How discovered: O
- Nature of condition: O, E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED; BEGINNING AT CLIMB OUT OF 4000, GRINDING, SCRAPING SOUND ACCOMPANIED BY VIBRATION UNDER FEET, POSSIBLY ASSOCIATED WITH ANGLE OF ATTACK.  OCCURRED PERIODICALLY.  CORR ACTION MX FOUND LOOSE BOLT ON REAR HINGE BRACKET OF RH NLG DOOR. RE-TORQUED BOLT. AIRCRAFT WAS FLIGHT TESTED FOR VIBRATIONS. NO ABNORMAL VIBRATIONS DETECTED AT THIS TIME. OPS CHECK GOOD.
